advertisement
Question
Posted by: K | 2006/11/05

Anti depressants and diet pills

I have recently purchased a diet pill called relislim- i've read the insert and it say that one should consult their GP before use if on anti-depressants. Why is this? I'm on zoloft, what is the risk?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear K
Check on the label of the Relislim to see if it contains epinephrine, synephrine or pseudo-epinephrine or bitter orange extract, or caffeine. These ingredients can be highly addictive, so be careful. They can also cause tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills if you should be using them, so be careful. And they can interfere with your antidepressant medication, so check with the dr who is prescribing the Zoloft before you take any other medications, including over-the-counter products. Many of these slimming products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather lose weight the sensible, healthy way without addiction by using a low-fat, energy-reduced diet and regular exercise.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement